# SDR C2XA02IA212

- Difficulty date: October 3, 2002
- Submitted: October 5, 2002
- Operation: Air carrier
- Aircraft: N14819
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 156
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Part number: F96GA0102
- Part serial: 228
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 3752, THE CREW NOTED THAT ALL THREE GEAR DID NOT RETRACT.  LT & RT MLG BANGING AGAINST UPLOCKS.  MAINTENANCE INSPECTED THE LANDING GEAR, INSTALLED THE LANDING GEAR PINS, AND RELEASED THE AIRCRAFT IAW MEL. THE AIRCRAFT FLEW FROM EFD TO IAH ON 10/04/2002.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR SELECTOR, PERFORMED A OPERATIONAL CHECK OF THE LANDING GEAR SYSTEM, NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
